LeeAnne Barnett – Debilitating Novavax Adverse Reactions
Hi my name is LeeAnne and I had the Novavax when it became available in February.
I waited because I believed this was the better option for me but as I have pre-existing heart condition of bicuspid valve disease and aortic stenosis. I’m also on chemo until July for skin cancer.
In February when I had the vaccine, I felt sick straight away, but then about 5 days later I started to get a burning red rash over the lower part of my body that was incredibly painful.
I went to the hospital and they dismissed me as they didn’t know enough about the vaccine at the time.
I now live in constant pain. I’m also now getting mysterious bruises and I look pregnant, I am not. My stomach was rock hard. I could not sit down with out my legs wide open. It’s very uncomfortable.
My eyes are weeping what feels like acid and is so painful.
All of this has caused me extreme depression as I can not enjoy anything anymore. I just want to sleep.
My only option is to go into a detox center and to also see a hematologist and immunologist which I have to do privately.
The pain is unbearable. The government won’t do anything to help me.
I just want to live again.
You can follow her journey here: